# SDR DALA2016083006291

- Difficulty date: August 15, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Corroded
- Location: Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT ELEVATOR ANTI-FLOAT TAB UPPER SKIN.  REPLACED IAW SRM 55-04 PAR. 4,.
